MAUDE Adverse Event Report: TEPHA, INC. - 3005670760 GALAFLEX 3DR; BREAST - ABSORBABLE MESH

TEPHA, INC. - 3005670760 GALAFLEX 3DR; BREAST - ABSORBABLE MESH
Model Number 100043-02
Medical Device Problem Codes Material Deformation (2976); Migration (4003)
Health Effect - Clinical Code Physical Asymmetry (4573)
Date of Event 12/05/2025
Type of Reportable Event Serious Injury
Event or Problem Description
As reported during a procedure on (b)(6) 2025, a galaflex 3dr implant was implanted, post implant the implant did not perform as intended, resulting in the need for a revision surgery on (b)(6) 2025, in which another sheet of galaflex implant was used.According to the report, the implant appeared to be folded and shriveled, and follow-up evaluations indicated that the left implant appeared to be dropping.
 
Additional Manufacturer Narrative
As reported, post implant the galaflex 3dr did not establish as intended, and the implant was folded, shriveled and the patient felt like the left implant was dropping, required revision surgery to implant another galaflex implant.The photos provided shows the explanted galaflex mesh.However, based on the photos and information provided, the degree to which the galaflex 3dr implant used to treat the patient, may have caused, or contributed to the patient's postoperative course is unknown.A review of manufacturing records was conducted and shows the product was manufactured to specification.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
As reported during a procedure on (b)(6) 2025, a galaflex 3dr implant was implanted, post implant the implant did not perform as intended, resulting in the need for a revision surgery on (b)(6) 2025, in which another sheet of galaflex implant was used.According to the report, the implant appeared to be folded and shriveled, and follow-up evaluations indicated that the left implant appeared to be dropping.Addendum per additional information provided: a 39-year-old female patient had history of bilateral breast augmentation with implant malposition thereby underwent bilateral breast implant exchange, placement of allergan scf 520cc silicone gel implants, placement of galaflex 3dr mesh bilaterally, bilateral lateral thermal capsulorrhaphy and excision of previous inframammary scars on (b)(6) 2025.Per op notes, ¿the previous inframammary incisions were excised to remove prior scar tissue.The implants were removed intact bilaterally, the explanted implants were identified as mentor 500cc moderate plus profile silicone gel.Lateral thermal capsulorrhaphy was then performed bilaterally to address lateral implant malposition.Galaflex 3dr mesh was placed along the inferior and lateral pocket margins bilaterally, it was secured using sutures to the chest wall and surrounding capsule to provide additional support and stability to the implant pocket.New allergan scf 520cc silicone gel implants were inserted.¿ on (b)(6) 2025, patient had left breast implant malposition with inferior pocket stretch and loss of lower pole support thereby underwent repair with removal and replacement of left galaflex 3dr mesh and left inferior capsulorrhaphy.Per op notes, ¿the previous left inframammary incision was opened and dissected down.The previously placed galaflex 3dr mesh was identified along the lower pole and was not incorporated into the tissues; this was carefully dissected free from the surrounding capsule and soft tissue and removed and the mesh appeared lax.The capsulorrhaphy was then performed.A new galaflex 3d mesh was then placed along the inferior pole of the left breast pocket to the capsulorrhaphy repair and secured to the chest wall capsule and soft tissue using sutures.¿.
 
Additional Manufacturer Narrative
As reported, post implant the galaflex 3dr did not establish as intended, and the implant was folded, shriveled and the patient felt like the left implant was dropping, required revision surgery to implant another galaflex implant.The photos provided shows the explanted galaflex mesh.However, based on the photos and information provided, the degree to which the galaflex 3dr implant used to treat the patient, may have caused, or contributed to the patient's postoperative course is unknown.A review of manufacturing records was conducted and shows the product was manufactured to specification.Addendum: this is an addendum to the initial mdr submitted to document the additional information provided.Based on the additional information provided, the patient had left breast implant malposition with inferior pocket stretch and loss of lower pole support thereby underwent repair with removal and replacement of left galaflex 3dr implant.Based on the information provided, the degree to which the galaflex 3dr implant used to treat the patient, may have caused, or contributed to the patient's postoperative course is unknown.The adverse reactions section of the instructions-for-use supplied with the device list scaffold migration as a possible complication.Updated fields: a2, a4, b4, b5, b7, g3, g6, h2, h6, h10.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
GALAFLEX 3DR
Common Device Name
BREAST - ABSORBABLE MESH
Manufacturer (Section D)
TEPHA, INC. - 3005670760
99 hayden ave suite 360
lexington MA 02421
Manufacturer (Section G)
TEPHA, INC. - 3005670760
99 hayden ave suite 360
lexington MA 02421
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key24260143
Report Number1213643-2026-00080
Device Sequence Number21219951
Product Code OOD
UDI-Device Identifier00810054980018
UDI-Public(01)00810054980018(17)270208(10)LXHW0020
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K162922
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Other,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number100043-02
Device Catalogue NumberFR3D02
Device Lot NumberLXHW0020
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2026
Supplement Date Received by Manufacturer03/09/2026
Initial Report FDA Received Date02/04/2026
Supplement Report FDA Received Date03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age39 YR
Patient SexFemale
Patient Weight57 KG